# SDR SWAA2024040369079

- Difficulty date: March 31, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 37,213 hours, 17,379 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 37,213 hours, 17,379 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 962467
- Condition: Damaged
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL 400 POPPING NOISE HEARD & SLIGHT REDUCTION N1 #2 ENGINE. FLAMES OBSERVED BY TOWER & PAX.  NO FIRE OR SMOKE INDICATION.  PERFORMED INSPECTIONS OF NR 2 ENGINE AFTER ENGINE STALL PER FIM 71-05-00-810-805.  PERFORMED HP COMPRESSOR BLADES BORESCOPE INSPECTION IAW AMM 72-00-00-200-804-F00. FOUND SEVERE DAMAGE TO ALL ROTOR & STATOR BLADES  R&R NR 2 ENGINE PER MT 771-00-01-ETOPS REF: TTG8Q00SH3V7.
